MAUDE Adverse Event Report: DENTSPLY LLC LYNAL PACKAGE; RESIN, DENTURE, RELINING, REPAIRING, REBASING

DENTSPLY LLC LYNAL PACKAGE; RESIN, DENTURE, RELINING, REPAIRING, REBASING
Model Number 653006
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported during use of lynal patient reportedly experienced allergic reaction of burning sensation in their pallet after being applied to dentures.It was approximately three hours after being applied.Outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
The return package passes.Lynal liquid packaged lot is 113003 bulk is item 953201 lot 106203.Lynal powder packaged lot is 113002 bulk is item 953101 lot 105949.Root cause: customer did not read/follow instructions.Conclusion code: no failure found.

Brand Name
LYNAL PACKAGE
Common Device Name
RESIN, DENTURE, RELINING, REPAIRING, REBASING
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key16952432
Report Number2515379-2023-00077
Device Sequence Number3613848
Product Code EBI
UDI-Device IdentifierD0026530060
UDI-PublicD0026530060
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
PRE-1976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number653006
Device Catalogue Number653006
Device Lot Number00113290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/17/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown